# SDR FDEA201410183297

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 40,584 hours, 20,800 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081021500
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH EA 6-5710-T0311733 PT 1, PT 2 & PT 3 WINGS BASIC WING STRUCTURE RT RIB 5 REPLACEMENT.  MAJOR REPAIR.
